VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sunfriend-banner
sperti-banner
Hello Sir, I am a 25 year old guy and have been suffering from head pain for the last 13 months.I have pain in above my eyeswhen I lift my eye balls upwards.My eye have been diagonised many times and the doctors say my eyes are ok but the problem is in the muscles lifting my eye.I also have overall body weakness and pain in my back.I have consulted many doctors but all fail to cure my problems but finally after a year I have been tested for vitamin D yesterday and my levels are 9.80 ng/mol.The doctors say it may be the reason of my problems. Calcium level-9.3 mg/dl I want to let you know all my problems started when I consumed excess soy been seeds just for the sake of protien but I think it had a side effect on me. I want to know how much vitamin D supplement(safe dosage) should I take so that my level becomes 30 ng/mol within 2 to 3 months. Thanks!

Asked by  Salman on January 30, 2017

Answers

  • Salman
    Participant
     Salman on

    See title

    Answered by  Salman on

  • IAW
    Participant
     IAW on

    I do not think the “soy bean seeds” had anything to do with this.
    Your Vitamin D level being under 10ng/ml puts you in the Osteomalacia range or what is known as adult rickets.
    We here at the Vitamin D Council promote having a “healthy” Vitamin D level of 50ng/ml and not 30ng/ml. At levels below 40ng/ml your chances of cancer and autoimmune illness rises “dramatically”.
    The “official” safe upper limit per day is 10,000iu of Vitamin D. If you weigh a lot more than 150lbs, please tell me. If you weigh more, you have to take more Vitamin D to compensate.
    For those that are not sick we recommend 5000iu a day. I would suggest to you the following. Take the 10,000iu a day until you feel better. Once you feel better than take the 5000iu a day. If you need to retest, at some point, try and take the same amount of Vitamin D for 8 weeks, then get tested to get an accurate reading.
    Please read http://www.vitamindcouncil.org/about-vitamin-d/vitamin-d-and-other-vitamins-and-minerals/. It is important.
    If you get any new symptoms while taking Vitamin D, come back and tell me. It is usually caused by a mineral deficiency.

    Answered by  IAW on

Recent Discussion

Popular Questions